Wednesday, January 01, 2014

Blind Items Revealed

July 9, 2013

This A+ list mostly movie actress was "visibly shaking and sweating" for much of a recent flight she took. It was not caused by fear, but it appeared to be some kind of withdrawal symptoms. As soon as she got off the flight and into a non secure flight she met someone and rushed to the bathroom and emerged a few minutes later looking one hundred percent better. She should probably stick to private jets in the future. This will be revealed.

Angelina Jolie

26 comments:

Henriette said...

So is it heroin or something stronger.

gradybridges said...

hope we get some interesting reveals soon. All the ones so far were guessed and aren't that juicy

Rach Around said...

Post surgery?

laura ramona said...

Post surgery yes. happy new year. my head is boom this "morning" at 15 London' s hour

BaronessOrczy said...

There are a variety of conditions that could cause such symptoms.

auntliddy said...

yes, probably post surgical situation. Dont be quick to judge!!!!

hothotheat said...

Post surgical? Are you guys being sarcastic?

This is a former (?) heroine addict we're talking about ....

Meanie Rhysie said...

So, what? Once a heroin addict, always a heroin addict?

ecua said...

AJ is a career junkie. Why don't people want to accept that??

Rach Around said...

I was saying it may be related to having a double mastectomy and other post op complications. I wasn't being sarcastic.

Rach Around said...

And it's heroin.

Rach Around said...

Not "heroine" unless you're referring to her days as Lara Croft

Rach Around said...

And I'm diabetic. I've passed out in public. Could be a gamut of things.

__-__=__ said...

I continue to believe she has cancer. Caused, in part, by her heroin addiction.

BaronessOrczy said...

She has pretty spectacular veins for being an alleged addict.

NaughtyNurse said...

Her surgery was last February. Not sure when her fight was.

NaughtyNurse said...

flight, not fight

NaughtyNurse said...

If the flight was indeed around July, then her symptoms had NOTHING to do with surgery. Although, it could have been something as simple as diarrhea. Who hasn't had the sweats and shakes when they have the runs???

BaronessOrczy said...

Breast reconstruction usually involves a series of procedures that can span from six months to a year.

The Actress said...

She's scarily skinny, yes, but I don't think she's doing hard drugs - at least not habitually (possibly recreationally). Maybe she had really bad travel sickness or anxiety?

hothotheat said...

AJ fans turning a blind eye to a drug problem.

I do think it's possible that she's now hooked on pain killers. She was no doubt prescribed them post-surgery. Maybe she just switched HEROIN for Klonopin (or similar).

Beth said...

Rach Around is right, I'd think hypoglycemia could be reason.

auntliddy said...

(Weird lines)- thats just ignorant. Heroin dies not cause cancer. Its unhealthy, for sure, but doesnot cause cancer. And no one has ANY proof shes a user.

goes in circles said...

Heroin causes cancer...I've heard it all now.

Princess Nobody said...

Could be methadone.

Barton Fink said...

An opiate addict taking a long flight should arrange to have pills on-hand to cut the jittery withdrawal. I would be astonished if she doesn't know that.